# SDR TWAA9814109

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47728
- System (JASC): 7120 · Engine Mount Section
- Part: Angle
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C, MAINT FOUND CRACKED SUPPORT ANGLE INSIDE ACCESS PLATE NR 8111A  AT UPPER AFT ENG MOUNT.  MADE AND INSTALLED NEW SUPPORT ANGLE WITH EXISTING ORIGINAL HARDWARE AFTER PRIMING.
